Corrigendum to the paper “The universal Banach space with a \(K\)-suppression unconditional basis”. (English) Zbl 1463.46018

Summary: We observe that the notion of an almost \(\mathfrak{FI}_K\)-universal based Banach space, introduced in our earlier paper [T. Banakh and J. Garbulińska-Węgrzyn, Commentat. Math. Univ. Carol. 59, No. 2, 195–206 (2018; Zbl 1463.46017)], is vacuous for \(K=1\).
Taking into account this discovery, we reformulate Theorem 5.2 from [loc. cit.] in order to guarantee that the main results of [loc. cit.] remain valid.


46B04 Isometric theory of Banach spaces
46M15 Categories, functors in functional analysis
46M40 Inductive and projective limits in functional analysis


Zbl 1463.46017
Full Text: DOI


[1] Banakh T.; Garbulińska-Wegrzyn J., The universal Banach space with a \(K\)-suppression unconditional basis, Comment. Math. Univ. Carolin. 59 (2018), no. 2, 195-206
[2] Banakh T.; Garbulińska-Wegrzyn J., A universal Banach space with a \(K\)-unconditional basis, Adv. Oper. Theory 4 (2019), no. 3, 574-586
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.